MathSciNet Relay Station
MathSciNet bibliographic data
MR95471 54.00 (55.00)
Bing, R. H. Necessary and sufficient conditions that a $3$-manifold be $S\sp{3}$. Ann. of Math. (2) 68 1958 17–37.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement